# SDR GTIA2023110337589

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 19,308 hours, 8,470 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"DIRTY SOCK SMELL DURING INITIAL CLIMB COCKPIT, APPLIED FUME PROCEDURE TO PACK 1 AND IT DISSIPATED-TROUBLSHOT ODOR EVENT AND FOUND PACK 1 AT FAULT IAW TSM 05-50-00. 
SEE L/P 3313889-2"
